Alert archive / Illinois / River Flood Warnings in 2022

River Flood Warning 76, NWS St. Louis, MO

May 8, 2022Pike County, Scott County, Illinois

NWS St. Louis, MO issued this river flood warning at May 8, 2022, 10:41 AM CDT for Pike County, Scott County, Illinois. It took effect at May 9, 2022, 7:00 AM CDT. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
May 8, 2022, 10:41 AM CDT (15:41 UTC)
In effect from
May 9, 2022, 7:00 AM CDT
Expired
May 10, 2022, 8:00 PM CDT
In force
37 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Pike County, IL, Scott County, IL

The radar

The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River at Valley City (VALI2).

Action stage
11 ft
Minor stage
14 ft
Moderate stage
21 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05586100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

342 
WGUS43 KLSX 081541
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1041 AM CDT Sun May 8 2022

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following rivers in Illinois...

  Illinois River at Valley City.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC149-171-100345-
/O.NEW.KLSX.FL.W.0076.220509T1200Z-220514T0000Z/
/VALI2.1.ER.220509T1200Z.220510T0000Z.220512T1800Z.NO/
1041 AM CDT Sun May 8 2022

...FLOOD WARNING IN EFFECT FROM MONDAY MORNING TO FRIDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Valley City.

* WHEN...From Monday morning to Friday evening.

* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area 
  is flooded.

* ADDITIONAL DETAILS...
  - At 10:30 AM CDT Sunday the stage was 13.8 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 14.1 feet tomorrow evening. It
    will then fall below flood stage early Thursday afternoon.
  - Flood stage is 14.0 feet.


&&

                Fld   Observed  Forecasts (1 pm CDT)
Location        Stg   Stg 1 pm  Mon   Tue   Wed   Thu   Fri

Illinois River
  Valley City   14.0    13.8    14.0  14.1  14.1  14.0  13.8


&&

LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064


$$

Maples
5 follow-up statements
556 
WGUS83 KLSX 090117
FLSLSX

Flood Statement
National Weather Service St Louis MO
817 PM CDT Sun May 8 2022

...The Flood Warning is extended for the following rivers in 
Illinois...

  Illinois River at Valley City.

...The Flood Warning continues for the following rivers in 
Illinois...

  Illinois River at Hardin.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC149-171-101330-
/O.EXT.KLSX.FL.W.0076.220510T0000Z-220514T0000Z/
/VALI2.1.ER.220510T0000Z.220510T0600Z.220512T1800Z.NO/
817 PM CDT Sun May 8 2022

...FLOOD WARNING NOW IN EFFECT FROM MONDAY EVENING TO FRIDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Valley City.

* WHEN...From Monday evening to Friday evening.

* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area 
  is flooded.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Sunday the stage was 13.8 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening to a crest of 14.1 feet early Tuesday
    morning. It will then fall below flood stage early Thursday
    afternoon.
  - Flood stage is 14.0 feet.


&&

                Fld   Observed  Forecasts (7 pm CDT)
Location        Stg   Stg 7 pm  Mon   Tue   Wed   Thu   Fri

Illinois River
  Valley City   14.0    13.8    14.0  14.1  14.1  13.9  13.7


&&

LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064


$$

ILC013-061-083-101330-
/O.CON.KLSX.FL.W.0048.000000T0000Z-220514T0600Z/
/HARI2.1.ER.220503T2300Z.220507T2230Z.220513T0000Z.NO/
817 PM CDT Sun May 8 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SATURDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Illinois River at Hardin.

* WHEN...Until early Saturday morning.

* IMPACTS...At 25.0 feet, Flood Stage.  Lowland flooding of 
  unprotected agricultural land begins.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Sunday the stage was 26.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Sunday was 27.1 feet.
  - Forecast...The river is expected to fall below flood stage
    Thursday evening and continue falling to 24.2 feet Saturday
    evening.
  - Flood stage is 25.0 feet.


&&

                Fld   Observed  Forecasts (7 pm CDT)
Location        Stg   Stg 7 pm  Mon   Tue   Wed   Thu   Fri

Illinois River
  Hardin        25.0    26.7    26.2  25.8  25.4  25.0  24.6


&&

LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062


$$

Pfahler
352 
WGUS83 KLSX 091552
FLSLSX

Flood Statement
National Weather Service St Louis MO
1052 AM CDT Mon May 9 2022

...The Flood Warning is extended for the following rivers in 
Illinois...

  Illinois River at Hardin.

...The Flood Warning continues for the following rivers in 
Illinois...

  Illinois River at Valley City.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-110400-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-220515T0000Z/
/HARI2.1.ER.220503T2300Z.220507T2230Z.220513T1800Z.NO/
1052 AM CDT Mon May 9 2022

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Illinois River at Hardin.

* WHEN...Until Saturday evening.

* IMPACTS...At 25.0 feet, Flood Stage.  Lowland flooding of 
  unprotected agricultural land begins.

* ADDITIONAL DETAILS...
  - At 10:30 AM CDT Monday the stage was 26.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:30 AM CDT Monday was 26.9 feet.
  - Forecast...The river is expected to fall below flood stage
    early Friday afternoon and continue falling to 24.3 feet
    Sunday morning.
  - Flood stage is 25.0 feet.


&&

                Fld   Observed  Forecasts (1 pm CDT)
Location        Stg   Stg 1 pm  Tue   Wed   Thu   Fri   Sat

Illinois River
  Hardin        25.0    26.5    26.0  25.7  25.3  25.0  24.6


&&

LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062


$$

ILC149-171-110400-
/O.EXT.KLSX.FL.W.0076.220511T0000Z-220512T1800Z/
/VALI2.1.ER.220511T0000Z.220511T0000Z.220511T1200Z.NO/
1052 AM CDT Mon May 9 2022

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING TO EARLY 
THURSDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Valley City.

* WHEN...From Tuesday evening to early Thursday afternoon.

* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area 
  is flooded.

* ADDITIONAL DETAILS...
  - At 10:30 AM CDT Monday the stage was 13.9 feet.
  - Forecast...The river is expected to rise to a crest of 14.0
    feet tomorrow evening. It will then fall below flood stage
    Wednesday morning.
  - Flood stage is 14.0 feet.


&&

                Fld   Observed  Forecasts (1 pm CDT)
Location        Stg   Stg 1 pm  Tue   Wed   Thu   Fri   Sat

Illinois River
  Valley City   14.0    13.9    13.9  13.9  13.9  13.8  13.7


&&

LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064


$$

Maples
565 
WGUS83 KLSX 100154
FLSLSX

Flood Statement
National Weather Service St Louis MO
854 PM CDT Mon May 9 2022

...The Flood Warning is extended for the following rivers in 
Illinois...

  Illinois River at Hardin.

...The Flood Warning continues for the following rivers in 
Illinois...

  Illinois River at Valley City.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-111400-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-220515T1200Z/
/HARI2.1.ER.220503T2300Z.220507T2230Z.220514T0600Z.NO/
854 PM CDT Mon May 9 2022

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Illinois River at Hardin.

* WHEN...Until Sunday morning.

* IMPACTS...At 25.0 feet, Flood Stage.  Lowland flooding of 
  unprotected agricultural land begins.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Monday the stage was 26.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM CDT Monday was 26.7 feet.
  - Forecast...The river is expected to fall below flood stage
    early Saturday morning and continue falling to 24.4 feet
    Sunday evening.
  - Flood stage is 25.0 feet.


&&

                Fld   Observed  Forecasts (7 pm CDT)
Location        Stg   Stg 7 pm  Tue   Wed   Thu   Fri   Sat

Illinois River
  Hardin        25.0    26.3    25.9  25.7  25.4  25.1  24.7


&&

LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062


$$

ILC149-171-111400-
/O.CON.KLSX.FL.W.0076.220511T0000Z-220512T1800Z/
/VALI2.1.ER.220511T0000Z.220511T0000Z.220511T1200Z.NO/
854 PM CDT Mon May 9 2022

...FLOOD WARNING REMAINS IN EFFECT FROM TUESDAY EVENING TO EARLY 
THURSDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Valley City.

* WHEN...From Tuesday evening to early Thursday afternoon.

* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area 
  is flooded.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Monday the stage was 13.9 feet.
  - Forecast...The river is expected to rise to a crest of 14.0
    feet tomorrow evening. It will then fall below flood stage
    Wednesday morning.
  - Flood stage is 14.0 feet.


&&

                Fld   Observed  Forecasts (7 pm CDT)
Location        Stg   Stg 7 pm  Tue   Wed   Thu   Fri   Sat

Illinois River
  Valley City   14.0    13.9    14.0  13.9  13.9  13.8  13.7


&&

LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064


$$

Pfahler
737 
WGUS83 KLSX 101503
FLSLSX

Flood Statement
National Weather Service St Louis MO
1003 AM CDT Tue May 10 2022

...The Flood Warning is extended for the following river in 
Illinois...

  Illinois River at Valley City.

  Illinois River at Hardin.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-120315-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-220515T0600Z/
/HARI2.1.ER.220503T2300Z.220507T2230Z.220514T0000Z.NO/
1003 AM CDT Tue May 10 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Illinois River at Hardin.

* WHEN...Until early Sunday morning.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Tuesday the stage was 26.1 feet.
  - Forecast...The river is expected to fall below flood stage
    Friday evening.
  - Flood stage is 25.0 feet.


&&

                Fld   Observed  Forecasts (1 pm CDT)
Location        Stg   Stg 1 pm  Wed   Thu   Fri   Sat   Sun

Illinois River
  Hardin        25.0    26.1    25.6  25.4  25.1  24.8  24.4


&&

LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062


$$

ILC149-171-120315-
/O.EXT.KLSX.FL.W.0076.220511T0000Z-220513T0000Z/
/VALI2.1.ER.220511T0000Z.220511T0000Z.220511T1800Z.NO/
1003 AM CDT Tue May 10 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO THURSDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Valley City.

* WHEN...From this evening to Thursday evening.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Tuesday the stage was 13.9 feet.
  - Forecast...The river is expected to rise to back to near
    flood stage this evening.
  - Flood stage is 14.0 feet.


&&

                Fld   Observed  Forecasts (1 pm CDT)
Location        Stg   Stg 1 pm  Wed   Thu   Fri   Sat   Sun

Illinois River
  Valley City   14.0    13.9    14.0  13.9  13.8  13.6  13.4


&&

LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064


$$

Gosselin
830 
WGUS83 KLSX 110100 RRA
FLSLSX

Flood Statement
National Weather Service St Louis MO
800 PM CDT Tue May 10 2022

...The Flood Warning is cancelled for the following rivers in 
Illinois...

  Illinois River at Valley City.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

ILC149-171-110200-
/O.CAN.KLSX.FL.W.0076.000000T0000Z-220511T0100Z/
/VALI2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
800 PM CDT Tue May 10 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Illinois River at Valley City.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Tuesday the stage was 13.9 feet.
  - Forecast...The river is expected to fall to 13.2 feet Monday
    evening.


&&

                Fld   Observed  Forecasts (7 pm CDT)
Location        Stg   Stg 7 pm  Wed   Thu   Fri   Sat   Sun

Illinois River
  Valley City   14.0    13.9    13.8  13.8  13.7  13.6  13.4


&&

LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064


$$

Pfahler

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 8, 5:53 AM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, May 8, 5:53 AM CDT, 4 hours 48 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
553 AM CDT Sun May 8 2022

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 445 AM CDT Sun May 8 2022

Dry, cool, and tranquil conditions persist throughout the area early
this morning, as we await our long anticipated warmup. As stated in
previous discussions, today is expected to be a transition day of
sorts as the synoptic flow pattern becomes highly amplified and
nearly stationary. The key features of this pattern include a broad
longwave trough located across the western CONUS, with a building
ridge across the Mississippi Valley and Great Lakes. Both of these
features are already clearly evident on morning water vapor imagery,
and both are expected to amplify further over the next several days.

Meanwhile, well to our northwest across the central and northern
plains states, a cold front is currently moving eastward toward the
upper Mississippi Valley region. This front is also being augmented
by a sub-severe convective complex in eastern Nebraska and northern
Kansas, the southern portion of which is steadily weakening.
Meanwhile, an elevated warm front also extends southward into
eastern Kansas, and is slowly moving eastward toward Missouri.

Over the course of the morning, both of these features will continue
to approach the area. While the southward progression of the cold
front (and its associated weak convection) is expected to halt
before it reaches the area, the warm front will move across
central and eastern Missouri between the mid morning and early
afternoon hours. While currently there is no precipitation rooted
to this boundary, it may provide just enough of a focus for some
isolated showers and even a weak thunderstorm or two as the
morning progresses, thanks to the presence of modest mid-level
moisture, along with modest elevated instability driven by steep
mid level lapse rates.

This activity is most likely to develop across northwest Missouri
later this morning, and move toward the northeast through early
afternoon. Model forecast soundings indicate that marginal moisture
content will be a limiting factor, and chances are low that they
showers will hold together long enough to produce precipitation
across our portions of northeast and central Missouri. Even if a few
of these showers do overachieve, coverage will be very limited, and
dry sub-cloud layers beneath rather high bases will also limit the
amount of precipitation that reaches the ground. All of this is to
say that chances for precipitation remain a bit too low to include
in our official forecast, even if there remains a small chance for a
brief shower or two in the aforementioned areas.

Behind the front, much warmer temperatures aloft will move into the
area, although its impact on surface temperatures will be a bit
delayed. Afternoon highs are likely to reach into the low to mid
70s, which is only slightly above seasonal averages. Otherwise, a
tightening pressure gradient in response to pressure falls across
the central and high plains will drive gusty southeast winds
throughout the day. Persistent cloud cover can also be expected
across parts of central and northeast Missouri through the day and
overnight, with a bit of drizzle possible across these areas
overnight as well.

BRC

.LONG TERM... (Monday through Saturday)
Issued at 445 AM CDT Sun May 8 2022

Between Monday and Thursday, the previously mentioned upper ridge
will continue to steadily build across the Mississippi Valley,
locking in an unseasonably warm airmass that will bring several days
of surface temperatures approaching daily records for early May.

Very few details have changed since the previous iteration of the
forecast was issued yesterday afternoon. Ensemble model data
continues to suggest that 850 mb temperatures will reach and even
exceed the 99th percentile each day between tomorrow and Wednesday,
and remain well above seasonal averages through Saturday. Meanwhile,
500mb heights are expected to peak near and even slightly above 590
dam, with the core of the upper ridge located almost directly
overhead by Wednesday. This all will translate to temperatures
reaching the mid to upper 80s by tomorrow afternoon, and perhaps
into the low 90s Tuesday through Thursday. While some moderation is
expected Friday and Saturday, temperatures will very likely remain
well above normal through the end of the week.

Meanwhile, subsidence associated with the building ridge is expected
to severely limit the potential for precipitation through at least
Thursday, despite steadily increasing humidity driven by persistent
southerly low level flow. While instability is expected to increase
through the week, capping will remain strong and forcing rather
weak. Still, some model guidance continues to hint that subtle
weaknesses within the ridge and strong heating may allow for a stray
shower or two to break through, particularly across northeast
Missouri. Confidence is low regarding this scenario, and the vast
majority of the region will remain dry throughout this period.

Friday through the weekend, confidence is increasing that the
western U.S. trough will finally progress eastward, and the chances
for local precipitation will increase in kind. Given the warm and
moisture-rich airmass that will be in place, thunderstorms will
certainly be possible, although little confidence exists regarding
the specifics just yet. Adding to this low certainty will be the
presence of a retrograding upper low across the southeastern U.S.,
which is a notoriously difficult type of weather feature for weather
models to accurately predict. Given its potentially significant
impact on the atmospheric environment, not least of which being a
potential impediment to continued moisture return from the Gulf,
many outcomes remain possible late in the forecast period.

BRC

&&

.AVIATION...  (For the 12z TAFs through 12z Monday Morning)
Issued at 547 AM CDT Sun May 8 2022

VFR conditions are expected to prevail throughout the 12Z TAF
cycle, with only a few low probability exceptions possible. Cloud
cover is expected to slowly increase through the day today,
although most of this is expected to be mid and high level and
above VFR levels. However, there is a low chance that ceilings may
drop to MVFR levels in central and northeast Missouri, along with
west-central Illinois during the evening and overnight hours,
potentially impacting COU/JEF/UIN. In fact, there is even a slight
chance for patchy drizzle as well, although chances are too low
for explicit mention in the TAF at this time.

Otherwise, gusty southeast winds will persist through the day
today, and weaken slightly overnight. There is also a very low
chance for a stray shower or two from mid to late morning today at
UIN/COU, but chances are also too low for mention in the TAFs.

&&

.CLIMATE...
Issued at 314 AM CDT Thu May 5 2022

Record highs for Monday, May 9

STL 92 (1934)
COU 91 (1895)
UIN 90 (1963)

Record highs for Tuesday, May 10

STL 91 (1963)
COU 91 (1928)
UIN 92 (2011)

Record highs for Wednesday, May 11

STL 91 (2011)
COU 90 (1914)
UIN 88 (2000)

Record highs for Thursday, May 12

STL 92 (1956)
COU 93 (1956)
UIN 93 (1956)

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 8, 3:32 AM CDT, 7 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
332 AM CDT Sun May 8 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-090845-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
332 AM CDT Sun May 8 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a very low chance for isolated weak thunderstorms across
portions of the area Monday night through Wednesday, and again
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

19

Nearby

River Flood Warnings in Illinois, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.